# SDR IPXA09855506

- Difficulty date: February 7, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 814-F1-45, FUSE EXT DOUBLER DOES NOT CORRELATE TO A SRM, FS 1579 - 1586 L17L-L19L.  ACCOMPLISH REPAIR SRM 53-2-1 FIG 10 SHT 1 (TR53-204).
